# SDR 08FDEA00629

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65575671
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY BS 1164 - 1166 FLOOR SUPPORT ANGLE AT LBL 11 HAS CORROSION ON UNDERSIDE.  REMOVED DAMAGE AND FABED CHANNEL AND SPLICE REPAIR AT STA 1144 TO 1166.  APPLIED ALODINE, PRIMER AND PAINT.  INSTALLED NEW CHANNEL AND SPLICE, REF SRM 51-10-06, 53-10-05, 51-10-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
